Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 58, NWS Twin Cities, MN

June 29, 2015Dakota County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 29, 2015, 7:16 PM CDT for Dakota County, Minnesota. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2015, 7:16 PM CDT (00:16 UTC)
Expired
Jun 29, 2015, 7:45 PM CDT
In force
29 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

County Dakota County, MN

The radar

The Minneapolis radar (KMPX), 57 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 1:57 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 0.3 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 813 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
813 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
1463 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.4
Supercell composite
9.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

466 
WUUS53 KMPX 300016
SVRMPX
MNC037-300045-
/O.NEW.KMPX.SV.W.0058.150630T0016Z-150630T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
716 PM CDT MON JUN 29 2015

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DAKOTA COUNTY IN EAST CENTRAL MINNESOTA...

* UNTIL 745 PM CDT

* AT 716 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HASTINGS...
  OR 16 MILES SOUTHWEST OF RIVER FALLS...MOVING SOUTH AT 40 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  CANNON FALLS AND RANDOLPH AROUND 740 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
VERMILLION...HAMPTON...NEW TRIER AND MIESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4480 9303 4477 9301 4477 9288 4475 9285
      4475 9282 4473 9276 4463 9273 4463 9279
      4454 9279 4454 9291 4452 9292 4452 9304
TIME...MOT...LOC 0016Z 352DEG 33KT 4474 9290 

HAIL...1.25IN
WIND...<50MPH
 
$$

BORGHOFF
1 follow-up statement
293 
WWUS53 KMPX 300037
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
737 PM CDT MON JUN 29 2015

MNC037-300047-
/O.EXP.KMPX.SV.W.0058.000000T0000Z-150630T0045Z/
DAKOTA MN-
737 PM CDT MON JUN 29 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAKOTA COUNTY
WILL EXPIRE AT 745 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHEASTERN MINNESOTA AND WEST CENTRAL WISCONSIN.

LAT...LON 4480 9303 4477 9301 4477 9288 4475 9285
      4475 9282 4473 9276 4463 9273 4463 9279
      4454 9279 4454 9291 4452 9292 4452 9304
TIME...MOT...LOC 0035Z 352DEG 33KT 4474 9290 

$$

BORGHOFF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 6:06 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jun 29, 6:06 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
606 PM CDT MON JUN 29 2015

.UPDATE...FOR 00Z AVIATION DISCUSSION BELOW

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 258 CDT MON JUN 29 2015

EARLY AFTERNOON WATER VAPOR IMAGERY SHOWS A SHORTWAVE TROUGH DIVING
ACROSS MN...WHILE SURFACE DEWPOINTS IN THE LOW TO MID 60S HAVE
CONTRIBUTED TO MLCAPE VALUES NEARING 1500 J/KG. SAID INSTABILITY
COMBINED WITH DECENT SHEAR VALUES WILL LEAD TOWARD AN INCREASE IN
COVERAGE AND LIKELY INTENSITY OF THUNDERSTORMS AS DIURNAL HEATING
FURTHER DESTABILIZES THE AIR MASS. THE SMOKE FILTERING DOWN FROM
CANADA/ERN NORTH DAKOTA ACROSS WESTERN/CENTRAL MN DOES SEEM AS IF IT
WILL LIMIT THE GROWTH/DEVELOPMENT POTENTIAL INITIALLY...BUT THERE IS
SOME EROSION OF THAT OCCURRING IN NORTH CENTRAL MN THAT WILL LIKELY
WORK INTO CENTRAL MN. STORM MODE SHOULD BE MULTICELL OR EVEN
SUPERCELLULAR IN NATURE...WITH LARGE HAIL AND DAMAGING WINDS THE
MAIN THREATS. THESE STORMS SHOULD ALSO BE EFFICIENT RAINFALL
PRODUCERS GIVEN PRECIPITABLE WATER VALUES NEARING 125 PERCENT OF
NORMAL AND THE OPPORTUNITY FOR CELLS TO TRACK/REGENERATE OVER
THE SAME AREA.

SHOWERS AND THUNDERSTORMS SHOULD COME TO AN END BY MIDNIGHT...AS THE
SHORTWAVE ENERGY LIFTS OUT OF THE AREA AND WE LOSE THE INFLUENCE OF
DAYTIME HEATING. CLOUDS SCATTER OUT OVERNIGHT...BUT WINDS SHOULD
STAY UP ENOUGH TO LIMIT ANYTHING OTHER THAN PATCHY FOG FORMATION.
ALSO...EXPECT LOWER /STRATUS/ CLOUDS TO FILTER INTO WEST CENTRAL WI
FROM THE NORTHEAST TOWARD DAYBREAK TUESDAY.

NORTHWEST MID LEVEL FLOW PERSIST OVER THE AREA FOR TUESDAY...BUT THE
FORCING APPEARS TO BE DISPLACED OUT OF THE AREA. HAVE THEREFORE KEPT
THE FORECAST DRY FOR TUESDAY. HIGHS SHOULD BE A BIT BELOW
NORMAL...ESPECIALLY OVER WEST CENTRAL WI WHERE THE LOWER CLOUDS MAY
CUT INTO DIURNAL HEATING. EXPECT READINGS TO RANGE FROM THE LOWER
70S IN WEST CENTRAL WI TO THE MID AND UPPER 70S IN CENTRAL AND SOUTH
CENTRAL MN.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 258 CDT MON JUN 29 2015

THE LARGE SCALE FLOW LOOKS TO DEAMPLIFY A BIT OVER THE LONGER TERM
PORTION OF THE FORECAST... WITH THE WESTERN RIDGE FLATTENING AND
RETROGRADING... WHICH LEADS TO A FAIRLY COMPLICATED SPLIT FLOW
FROM ALASKA SOUTHWARD. THE GUIDANCE DIFFERS MARKEDLY IN ITS
HANDLING OF THIS LARGE SCALE PATTERN EVOLUTION... WITH THE GEFS
AND ECMWF ENSEMBLES ALSO EXHIBITING QUITE A BIT OF SPREAD. SO...
CONFIDENCE IS A BIT LOW IN SOME OF THE FORECAST DETAILS FROM THE
WEEKEND INTO MONDAY AS THE GUIDANCE DIVERGES QUITE A BIT BY THEN.

CHANCE POPS LOOK TO SLOWLY WORK IN FROM THE WEST LATE TUESDAY
NIGHT INTO WEDNESDAY AS THE BAROCLINIC ZONE ON THE EASTERN EDGE OF
THE UPPER RIDGE TRIES TO SLIDE EAST WHILE A WEAK SHORTWAVE DROPS
SOUTHEAST ALONG IT. CHANCES LOOK TO REMAIN ONLY OVER THE WESTERN
PORTION OF THE FORECAST AREA... AND SHIFT BACK WESTWARD BY
WEDNESDAY NIGHT AS THE UPPER WAVE DEPARTS. BRING CHANCES FOR PCPN
FARTHER EAST ACROSS THE AREA LATER THURSDAY AND THURSDAY NIGHT...
WITH THE ECMWF SHORTWAVE A WEAK SURFACE TROUGH AND UPPER
SHORTWAVE MOVING ACROSS THE AREA. THE GFS MAINTAINS SURFACE
RIDGING OVER THE AREA DURING THAT TIME... SO KEPT POPS LOW FOR
NOW. LINGERED A LOW CHANCE OF PCPN INTO FRIDAY AS SUGGESTED BY THE
ECMWF... BUT ALLOWED FOR A DRY SATURDAY AT THIS POINT. IT/S
POSSIBLE LATER FORECASTS MAY NEED TO INCLUDE SOMETHING FOR
SATURDAY DEPENDING ON HOW QUICKLY RETURN FLOW SETS UP AND HOW
ROBUST IT IS. FOR NOW... IT LOOKS LIKE CHANCES ASSOCIATED WITH
THAT WILL HOLD OFF UNTIL LATER SATURDAY NIGHT... AND MAINLY ONLY
IMPACT THE WESTERN PORTION OF THE FORECAST AREA... WITH A BETTERS
SHOT OF SHRA/TSRA OVER THE REMAINDER OF THE AREA ON SUNDAY WITH A
MORE SIGNIFICANT UPPER WAVE AND SURFACE FRONT FORECAST TO MOVE
ACROSS THE AREA. THE GFS AND ECMWF BOTH INDICATE THIS FEATURE...
BUT THE ECMWF IS SIGNIFICANTLY STRONGER WITH THE UPPER WAVE AND
ASSOCIATED LOW LEVEL BAROCLINIC ZONE. LINGERED SOME CHANCE POPS
INTO MONDAY... WHICH ALLOWS FOR THE WEAKER GFS SOLUTION THAT
LINGERS THE BAROCLINIC ZONE NEARBY AND ACTUALLY STARTS TO LIFT IT
BACK NORTH AS A WARM FRONT BY MONDAY EVENING.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 606 PM CDT MON JUN 29 2015

SHOWERS AND THUNDERSTORMS WILL AFFECT THE EASTERN HALF OF THE TAF
AREA /KMSP-KRNH-KEAU/ UNTIL 03Z...AND THEN CLEARING SKIES ARE
EXPECTED WITH MOST AREAS REMAINING VFR OVERNIGHT. COULD SEE SOME
PATCHY FOG OVERNIGHT...BUT FOR THE MOST PART WINDS WILL STAY UP ENOUGH
TO MINIMIZE THAT THREAT. STILL EXPECT KEAU AND KRNH WILL SEE LOW-
END MVFR CIGS /1000-1500FT/ AROUND/AFTER DAYBREAK TUESDAY...AS
LLVL MOISTURE FEEDS IN FROM THE NORTHEAST. THAT LAYER WILL ERODE
BY LATE MORNING...WITH A SCT-BKN CU FIELD DEVELOPING BY 18Z.

IN THE WAKE OF THE THUNDERSTORMS...WINDS SHOULD SETTLE IN TO A
NORTHWEST DIRECTION FOR THE OVERNIGHT HOURS...THEN SHIFT TO
NORTHEASTERLY FOR TUESDAY. SPEEDS AOB 8 KTS.

KMSP...
ANOTHER LINE OF THUNDERSTORMS WILL PIVOT THROUGH EAST CENTRAL MN
BETWEEN 00Z AND 02Z. THE STRONGEST PART OF THE LINE IS EXPECTED TO
SCRAPE THE EASTERN FRINGES OF THE FIELD...WITH A REDUCTION TO
AROUND 2SM AND 2500FT THE MOST LIKELY IMPACT. WIND GUSTS TO 30 KTS
ARE ALSO POSSIBLE. SKIES CLEAR AFTER SUNSET WITH CU DEVELOPMENT
TUESDAY.

/OUTLOOK FOR KMSP/
WED...VFR. WINDS ENE AT 5-10 KTS.
THU...VFR WITH CHC MVFR -TSRA. WINDS SE AT 5-10 KTS.
FRI...VFR WITH SLGT CHC MVFR -TSRA. WINDS WSW 5-10 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...LS
LONG TERM...TRH
AVIATION...LS
Hazardous weather outlook, Jun 29, 12:50 PM CDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1250 PM CDT MON JUN 29 2015

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
301800-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1250 PM CDT MON JUN 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING ACROSS WEST
CENTRAL WISCONSIN THROUGH MUCH OF MINNESOTA. THERE IS A SLIGHT
RISK OF SEVERE THUNDERSTORMS TODAY AS SOME OF THE STORMS MAY
PRODUCE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGHOUT MUCH
OF THE REST OF WEEK. THE THREAT FOR SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
EVENING.

In the hours before

Local storm report, Jun 29, 7:03 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
703 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             EAU CLAIRE              44.82N 91.49W
06/29/2015  M0.50 INCH       EAU CLAIRE         WI   BROADCAST MEDIA

            REPORTED BY WQOW TV METEOROLOGIST. ALSO REPORTED 0.55
            INCHES OF RAIN IN 20 MINUTES.

0236 PM     FUNNEL CLOUD     PRINCETON               45.57N 93.59W
06/29/2015                   MILLE LACS         MN   TRAINED SPOTTER

            REPORTED JUST WEST OF HIGHWAY 169.

0315 PM     HAIL             OTSEGO                  45.29N 93.61W
06/29/2015  M1.00 INCH       WRIGHT             MN   PUBLIC

            HAIL OCCURRED FOR 10 MINUTES. REPORTED VIA FACEBOOK.

0315 PM     HAIL             CADOTT                  44.95N 91.15W
06/29/2015  M0.50 INCH       CHIPPEWA           WI   TRAINED SPOTTER

            SMALL BRANCHES ALSO REPORTED DOWN.

0320 PM     HAIL             2 NNE ROGERS            45.22N 93.54W
06/29/2015  M0.75 INCH       HENNEPIN           MN   TRAINED SPOTTER

0333 PM     HAIL             ROGERS                  45.19N 93.55W
06/29/2015  M1.00 INCH       HENNEPIN           MN   BROADCAST MEDIA

            REPORTED VIA TWITTER.

0345 PM     HAIL             MAPLE GROVE             45.09N 93.43W
06/29/2015  M0.50 INCH       HENNEPIN           MN   PUBLIC

            REPORTED VIA TWITTER.

0350 PM     HAIL             MAPLE GROVE             45.09N 93.43W
06/29/2015  M1.25 INCH       HENNEPIN           MN   PUBLIC

            REPORTED VIA TWITTER.

0350 PM     HAIL             ELK RIVER               45.33N 93.57W
06/29/2015  M0.75 INCH       SHERBURNE          MN   PUBLIC

            REPORTED VIA TWITTER.

0353 PM     HAIL             MAPLE GROVE             45.09N 93.43W
06/29/2015  M1.25 INCH       HENNEPIN           MN   TRAINED SPOTTER

            ALSO REPORTED 3 TO 4 INCH DIAMETER BRANCHES DOWN. HAIL
            AND BRANCHES DOWN NEAR DALLAS AND BERKSHIRE ROADS.

0354 PM     HAIL             MAPLE GROVE             45.09N 93.43W
06/29/2015  M0.88 INCH       HENNEPIN           MN   TRAINED SPOTTER

0355 PM     HAIL             5 NNW PLYMOUTH          45.08N 93.50W
06/29/2015  M2.00 INCH       HENNEPIN           MN   TRAINED SPOTTER

0408 PM     HAIL             PLYMOUTH                45.02N 93.46W
06/29/2015  M0.75 INCH       HENNEPIN           MN   TRAINED SPOTTER

            OCCURRED NEAR INTERSTATE 494 AND COUNTY ROAD 6.

0409 PM     HAIL             PLYMOUTH                45.02N 93.46W
06/29/2015  M1.75 INCH       HENNEPIN           MN   LAW ENFORCEMENT

            OCCURRED NEAR INTERSTATE 494 AND COUNTY ROAD 6.

0411 PM     HAIL             PLYMOUTH                45.02N 93.46W
06/29/2015  M1.00 INCH       HENNEPIN           MN   PUBLIC

            REPORTED NEAR SOUTHEAST CORNER OF I-494 AND HIGHWAY 55.

0414 PM     HAIL             MINNETONKA              44.91N 93.50W
06/29/2015  M0.75 INCH       HENNEPIN           MN   PUBLIC

            OCCURRED JUST EAST OF INTERSTATE 494 BETWEEN MINNETONKA
            BLVD AND HIGHWAY 7. REPORTED VIA FACEBOOK.

0416 PM     HAIL             PLYMOUTH                45.02N 93.46W
06/29/2015  M1.00 INCH       HENNEPIN           MN   TRAINED SPOTTER

            OCCURRED NEAR INTERSTATE 494 AND HIGHWAY 55.

0423 PM     HAIL             EDEN PRAIRIE            44.85N 93.46W
06/29/2015  M0.88 INCH       HENNEPIN           MN   TRAINED SPOTTER

            OCCURRED ONE QUARTER MILE SOUTHEAST OF HIGHWAY 62 AND
            BAKER ROAD.

0430 PM     HAIL             ELK MOUND               44.88N 91.69W
06/29/2015  M1.50 INCH       DUNN               WI   TRAINED SPOTTER

0444 PM     HAIL             PRIOR LAKE              44.73N 93.43W
06/29/2015  M1.00 INCH       SCOTT              MN   TRAINED SPOTTER

0447 PM     HAIL             EDEN PRAIRIE            44.85N 93.46W
06/29/2015  M1.00 INCH       HENNEPIN           MN   PUBLIC

            REPORTED VIA TWITTER.

0451 PM     HAIL             SHAKOPEE                44.80N 93.53W
06/29/2015  M0.88 INCH       SCOTT              MN   TRAINED SPOTTER

            MEASURED IN WALMART PARKING LOT.

0452 PM     HAIL             PRIOR LAKE              44.73N 93.43W
06/29/2015  M1.50 INCH       SCOTT              MN   TRAINED SPOTTER

            OCCURRED NEAR HIGHWAY 13 AND COUNTY ROAD 44.

0453 PM     HAIL             PRIOR LAKE              44.73N 93.43W
06/29/2015  M1.00 INCH       SCOTT              MN   TRAINED SPOTTER

            OBSERVED NEAR COUNTY ROAD 16 AND EAGLE CREEK BLVD.

0455 PM     HAIL             4 W RUSH CITY           45.68N 93.05W
06/29/2015  M1.75 INCH       CHISAGO            MN   PUBLIC

            REPORTED VIA TWITTER.

0455 PM     TSTM WND DMG     4 W RUSH CITY           45.68N 93.05W
06/29/2015                   CHISAGO            MN   PUBLIC

            DAMAGE TO SIDING. REPORTED VIA FACEBOOK.

0459 PM     HAIL             4 NE RUSH CITY          45.72N 92.91W
06/29/2015  M0.75 INCH       CHISAGO            MN   TRAINED SPOTTER

0459 PM     HAIL             RUSH CITY               45.68N 92.97W
06/29/2015  M0.88 INCH       CHISAGO            MN   TRAINED SPOTTER

0500 PM     HAIL             4 W RUSH CITY           45.68N 93.04W
06/29/2015  M2.00 INCH       CHISAGO            MN   TRAINED SPOTTER

            OCCURRED ON SHOREWOOD CIRCLE E.

0517 PM     HAIL             OTSEGO                  45.29N 93.61W
06/29/2015  M1.00 INCH       SHERBURNE          MN   TRAINED SPOTTER

            LOCATED AT INTERSECTION OF COUNTY ROAD 42 AND COUNTY ROAD
            39.

0520 PM     HAIL             1 NE NORTH BRANCH       45.52N 92.96W
06/29/2015  M1.75 INCH       CHISAGO            MN   LAW ENFORCEMENT

0522 PM     HAIL             4 NE RUSH CITY          45.72N 92.91W
06/29/2015  M1.00 INCH       CHISAGO            MN   TRAINED SPOTTER

0531 PM     HAIL             NORTH BRANCH            45.51N 92.98W
06/29/2015  M1.50 INCH       CHISAGO            MN   TRAINED SPOTTER

0531 PM     HAIL             2 SSE NORTH BRANCH      45.50N 92.96W
06/29/2015  M2.50 INCH       CHISAGO            MN   TRAINED SPOTTER

            MEASURED AFTER HAIL HAD ENDED

0600 PM     HAIL             2 S CHISAGO CITY        45.34N 92.89W
06/29/2015  M0.75 INCH       CHISAGO            MN   TRAINED SPOTTER

0600 PM     HAIL             WYOMING                 45.33N 93.00W
06/29/2015  M1.00 INCH       CHISAGO            MN   TRAINED SPOTTER

0604 PM     HAIL             FOREST LAKE             45.28N 92.99W
06/29/2015  M1.00 INCH       WASHINGTON         MN   TRAINED SPOTTER

0605 PM     HAIL             NEW RICHMOND            45.12N 92.54W
06/29/2015  M1.00 INCH       ST. CROIX          WI   TRAINED SPOTTER

0613 PM     HAIL             WYOMING                 45.33N 93.00W
06/29/2015  M1.00 INCH       CHISAGO            MN   TRAINED SPOTTER

0616 PM     HAIL             EAST BETHEL             45.34N 93.20W
06/29/2015  M0.88 INCH       ANOKA              MN   PUBLIC

0620 PM     HAIL             5 SW SCANDIA            45.20N 92.88W
06/29/2015  M1.00 INCH       WASHINGTON         MN   TRAINED SPOTTER

            OCCURRED NEAR BIG MARINE LAKE.

0626 PM     HAIL             4 E HUGO                45.15N 92.87W
06/29/2015  M1.25 INCH       WASHINGTON         MN   TRAINED SPOTTER

0630 PM     HAIL             3 SE HUGO               45.13N 92.92W
06/29/2015  M1.00 INCH       WASHINGTON         MN   PUBLIC

0630 PM     HAIL             5 E HAM LAKE            45.26N 93.10W
06/29/2015  M1.00 INCH       ANOKA              MN   TRAINED SPOTTER

            OCCURRED IN COLUMBUS.

0632 PM     HAIL             FOREST LAKE             45.28N 92.99W
06/29/2015  M0.75 INCH       WASHINGTON         MN   TRAINED SPOTTER

0637 PM     HAIL             2 ESE HAM LAKE          45.25N 93.16W
06/29/2015  M1.50 INCH       ANOKA              MN   TRAINED SPOTTER

0640 PM     HAIL             HUGO                    45.16N 92.96W
06/29/2015  M0.50 INCH       WASHINGTON         MN   TRAINED SPOTTER

            OCCURRED NEAR I-35 AND COUNTY ROAD 14.

0650 PM     HAIL             LINO LAKES              45.16N 93.08W
06/29/2015  M0.75 INCH       ANOKA              MN   TRAINED SPOTTER

            OCCURRED NEAR HIGHWAY 23 AND 35W.

0650 PM     HAIL             LILYDALE                45.27N 93.23W
06/29/2015  M1.50 INCH       DAKOTA             MN   TRAINED SPOTTER

0651 PM     HAIL             LINO LAKES              45.16N 93.08W
06/29/2015  M0.75 INCH       ANOKA              MN   TRAINED SPOTTER

0657 PM     HAIL             BLAINE                  45.17N 93.21W
06/29/2015  M1.25 INCH       ANOKA              MN   TRAINED SPOTTER

            COUNTY ROAD 14 AND RADISSON BLVD.

&&

AJZ
Local storm report, Jun 29, 7:06 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
706 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     HAIL             BLAINE                  45.17N 93.21W
06/29/2015  M1.25 INCH       ANOKA              MN   PUBLIC

&&

AJZ
Local storm report, Jun 29, 7:09 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
709 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     HAIL             BLAINE                  45.17N 93.21W
06/29/2015  M0.75 INCH       ANOKA              MN   AMATEUR RADIO

            OCCURRED AT 109TH AND RADISSON ROAD.

&&

AJZ
Local storm report, Jun 29, 7:10 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
710 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     HAIL             COON RAPIDS             45.17N 93.31W
06/29/2015  M0.88 INCH       ANOKA              MN   AMATEUR RADIO

            OCCURRED AT HIGHWAY 47 AND HIGHWAY 610.

&&

AJZ
Local storm report, Jun 29, 7:13 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
713 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             ANOKA                   45.21N 93.39W
06/29/2015  M0.88 INCH       ANOKA              MN   TRAINED SPOTTER

            OCCCURED ON 7TH ST.

&&

AJZ
Local storm report, Jun 29, 7:16 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
716 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     HAIL             FRIDLEY                 45.08N 93.26W
06/29/2015  E1.25 INCH       ANOKA              MN   TRAINED SPOTTER

            OCCURRED NEAR HIGHWAY 65 AND MOORE LAKE ROAD.

&&

AJZ

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 7:09 PM CDTSevere Thunderstorm WarningMPXDakota, Hennepin, Ramsey44 min
Jun 29, 7:43 PM CDTSpecial Weather StatementMPXGoodhue32 min
Jun 29, 8:05 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin55 min
Jun 29, 8:29 PM CDTSpecial Weather StatementMPXRamsey31 min
Jun 29, 8:39 PM CDTSevere Thunderstorm WarningMPXDakota18 min
Jun 29, 8:41 PM CDTSevere Thunderstorm WarningMPXScott38 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.